# SDR CA111123006

- Difficulty date: October 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Part time: 941 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED LOUD ENG NOISE ON DESCENT OR PCL REDUCTION.  ACFT GND RUN, PERFORMANCE CHECK FOUND GOOD.  BORESCOPE INSPECTION OF CT GOOD.   PROPELLER BALANCE CHECKED GOOD.  REPLACED ENG BLEED VLV WITH SERVICEABLE VLV, NO IMPROVEMENT.  CHANGED STARTER GENERATORS, TO HELP ISOLATE NOISE, NO CHANGE.  UNABLE TO ELIMINATE UNUSUAL ENG NOISE BY BLOCKING AIRFRAME BLEED AIR SYSTEMS.  IN CONSULTATION WITH MFG, REPLACED ENG AS A PRECAUTIONARY MEASURE.  MFG CONFIRMED THAT THE POWER SECTION HAD ABNORMAL INTERNAL VIBRATION & WERE CONTINUING TO INVESTIGATE.
